# SDR SWIA200819775

- Difficulty date: June 13, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 10,103 hours, 6,480 cycles
- System (JASC): 5240 · Service Doors
- Part: O-Ring
- Condition: Leaking
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR MAKES LOUD NOISE INFLIGHT.INSTALLED NEW O-RING ON SERVICE DOOR OUTER HANDLE ASSEMBLY IAW AMM 52-41-03. OPS AND LEAK CHECK GOOD.
